# SDR I5EA2012071101

- Difficulty date: July 11, 2012
- Submitted: July 21, 2012
- Operation: Air carrier
- Aircraft: N250MY
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 69,311 hours, 27,643 cycles
- Engine: Pwa JT9D7R4E
- Engine time: 52,360 hours, 21,165 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Housing
- Condition: Cracked
- Location: Rt Engine
- Component: Engine Control, Hamstd, JFC687
- Component part number: 77333326
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEAKING FUEL AFTER START.
